MAUDE Adverse Event Report: EXACTECH, INC. LOGIC; SEE H10

EXACTECH, INC. LOGIC; SEE H10
Model Number LOGIC FEMORAL PS CEM RIGHT SZ 2.5
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer d10: concomittants: serial #: (b)(6), category #: 02-012-35-2511 - logic tibia ps mod insrt sz 2.5 11mm, - recall device serial #: (b)(6), category #: 02-012-35-2509 - logic tibia ps mod insrt sz 2.5 9mm, serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.Serial #: (b)(6), category #: 02-012-45-2515 - lgc tibial fit tray cem sz 2.5f / 1.5t, serial #: (b)(6), category #: 200-02-32 - three peg patella 32mm, serial #: (b)(6), category #: 02-012-45-2525 - lgc tibial fit tray cem sz 2.5f / 2.5t, serial #: (b)(6), category #: 200-02-32 - three peg patella 32mm, additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that a 65 yo female patient, initial right knee implanted on (b)(6) 2014, underwent a revision procedure on (b)(6) 2023.The patient complained of pain.A loose femur was indicated.They were revised to a competitor¿s devices.There was no surgical delays or device breakages.The patient was last known to be in stable condition following the event.No device return anticipated due to the hospital will not release the implants.Photos of the affected product and x-ray images were provided.No further information.
 
Additional Manufacturer Narrative
Upon investigation it has been determined that this is a duplicate complaint.All information will be appropriately reported under mfr# 1038671-2023-00406.

Brand Name
LOGIC
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16899735
Report Number1038671-2023-00954
Device Sequence Number15149027
Product Code JWH
UDI-Device Identifier10885862001221
UDI-Public10885862001221
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/07/2019
Device Model NumberLOGIC FEMORAL PS CEM RIGHT SZ 2.5
Device Catalogue Number02-010-01-0325
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2023
Supplement Date Received by Manufacturer06/28/2023
Initial Report FDA Received Date05/09/2023
Supplement Report FDA Received Date06/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/09/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale